# SDR DALA13027573136

- Difficulty date: May 30, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FR 62, S41R CORRODED.   NO ALLOWABLE LIMITS ESTABLISHED IAW SRM 53-00-13, PG 101.   ACCOMPLISHED REPAIR IAW SRM 53-00-13, FIG 201.
